MAUDE Adverse Event Report: CARDINAL HEALTH 200 LLC NPWT CATALYST; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

CARDINAL HEALTH 200 LLC NPWT CATALYST; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 68-1132
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the negative pressure wound therapy catalyst device was not providing suction and did not alarm to alert customer.Customer reported that there was no injury and no follow up care due to the device issue.
 
Additional Manufacturer Narrative
This complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow up report will be filed once the results have been completed.
 
Additional Manufacturer Narrative
Device released from qa to stock on 03/10/2021.No service reports were available at the time of this review.Job router was reviewed without issue.Device serial #(b)(6) passed all quality control tests.A sample was received for evaluation.Device unit was inspected and tested visually and functionally and it was confirmed the root cause was due to device had a defective pump which caused no suction and lack of alarm on the device.Device to be serviced and pump to be replaced with quality control team providing management of inspection.

Brand Name
NPWT CATALYST
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
CARDINAL HEALTH 200 LLC
3651 birchwood dr
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH NPWT FACILITY
8322 eagle palm drive
riverview FL 33578
Manufacturer Contact
patricia tucker
3651 birchwood dr
waukegan, IL 60085
8478874151
MDR Report Key15168264
Report Number1423537-2022-00817
Device Sequence Number17755209
Product Code OMP
UDI-Device Identifier10885380153181
UDI-Public10885380153181
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number68-1132
Device Catalogue Number68-1132
Device Lot Number23932
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2022
Supplement Date Received by Manufacturer07/11/2022
Initial Report FDA Received Date08/04/2022
Supplement Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown